Alert archive / Texas / Special Weather Statements in 2024
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 10, 2024, 1:13 AM CDT for DeWitt County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2024, 1:13 AM CDT (06:13 UTC)
- Expired
- Apr 10, 2024, 2:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Austin/San Antonio, TX
- Hail
- 0.50 in
- Wind
- 50
County DeWitt County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 06:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2788 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted.
369
WWUS84 KEWX 100613
SPSEWX
Special Weather Statement
National Weather Service Austin/San Antonio TX
113 AM CDT Wed Apr 10 2024
TXZ223>225-100700-
Lavaca TX-De Witt TX-Gonzales TX-
113 AM CDT Wed Apr 10 2024
...Strong thunderstorms will impact portions of DeWitt, east central
Gonzales and southern Lavaca Counties through 200 AM CDT...
At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shiner to Schroeder. Movement was east at
30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuero, Yoakum, Thomaston, Ezzell, Hochheim, Cheapside, Speaks,
Koerth, Edgar, Terryville, Meyersville, Sweet Home, Dreyer,
Arneckville, Vienna, Concrete, and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2908 9692 2907 9694 2910 9698 2887 9730
2893 9741 2938 9741 2938 9660 2934 9656
TIME...MOT...LOC 0613Z 257DEG 27KT 2946 9709 2882 9723
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
$$
BRADYWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:26 AM CDT, 47 minutes earlier.
Area forecast discussion, Apr 10, 12:26 AM CDT, 47 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 1226 AM CDT Wed Apr 10 2024 ...New AVIATION... .SHORT TERM... (Tonight through Wednesday night) Issued at 247 PM CDT Tue Apr 9 2024 As of this writing (around 230 PM), there are a few showers across the local area especially across the Hill Country. This lull in shower and storm activity was anticipated based on hires models. However, it is forecast to be short-lived as storms begin to develop mid to late afternoon around the Hill Country and areas along and east of I-35. We remain under a Tornado Watch for areas along and east of Highway 281 and to the north of Bexar until 5 PM. New storms are likely to develop this evening into the overnight hours as a dry- line line continues to push across the Rio Grande Plains and it gets picked up by a Pacific front. A second surge of dry and stronger winds are forecast later tonight into Wednesday. The atmosphere is prime for storms to rapidly grow and become severe for the next 12 to 18 hours. The primary threats are large to very large hail and isolated tornadoes and thunderstorm wind gusts up to 70 MPH. Some of the stronger storms could produce heavy downpours which could lead to some localized and street flooding. Stay tuned for any weather updates this evening and the possibility of new convective watches. As mentioned above, a dry-line is moving across the Rio Grande with hot and dry conditions in the wake of it. Northwest winds around 10 to 20 MPH are occurring as of 2 PM with relative humidities ranging from the teens into the low 20s. With the anticipation of these conditions to continue through this evening, we upgraded the Rangeland Fire Danger to a Red Flag Warning for parts of the southern Edwards Plateau and Rio Grande Plains through 10 PM. Back to the severe weather conditions for tonight, the convective line is expected to push across the I-35 from around 9 PM to 3 AM (early Wednesday) and from 3 AM to 6 AM across the Coastal Plains. Wednesday looks to be dry and cooler but also breezy to windy. Fire weather concerns are expected for the southern Edwards Plateau and the Rio Grande Plains on Wednesday. A Red Flag Warning could be issued in future weather packages (this evening or overnight). With breezy to windy conditions expected for most areas of South Central Texas on Wednesday, a Wind Advisory is also likely to be issued in future packages. && .LONG TERM... (Thursday through Tuesday) Issued at 247 PM CDT Tue Apr 9 2024 Calmer weather conditions will set in after an active start to the week as upper level ridging is expected to build in behind the eastward departing trough. The ridging will result in a dry pattern across south-central Texas with warming temperatures through the weekend. On Thursday and Friday, minimum relative humidities are forecast to remain in the teens and low 20s across much of the western half of the CWA. On Thursday this should not be much of an issue due to surface high pressure keeping winds relatively light across the area. However, on Friday this surface high will push east which will bring initially dry and breezy return flow before moisture begins to work back into the region Friday night into Saturday. Therefore, near-critical to critical fire weather conditions seem plausible for Friday afternoon. Other than it being warm and increasingly humid, there are no weather concerns over the weekend as a sub-tropical ridge remains in place over Mexico. Then, on Monday-Tuesday of next week our next upper level trough will approach from the west. While there is still plenty of time for this to change, it appears the upper low will take a northeasterly trajectory out of the Desert Southwest/Four Corners which would keep much of the forcing and associated precipitation chances to the north of south-central Texas through Tuesday at least. For now, we see no reason to deviate from the blended guidance which gives northern portions of the CWA a 20-30% chance for some showers and storms late Monday into Tuesday. Regardless, temperatures look to be well above normal just ahead of this system with widespread high temperatures in the upper 80s to upper 90s. && .AVIATION... (06Z TAFS) Issued at 1225 AM CDT Wed Apr 10 2024 Showers and thunderstorms will impact I-35 sites through 07-08Z before moving to the east. Skies will become VFR with gusty wind expected today. Winds are already gusty at DRT with these conditions continuing through at least 02Z Thursday. Winds will decrease at SAT/SSF at 00-02Z, later at AUS around 05Z. && .FIRE WEATHER... Issued at 247 PM CDT Tue Apr 9 2024 Red Flag Warning is in effect for the southern Edwards Plateau and Rio Grande Plains through 10 PM due to low relative humidity and breezy with gusty conditions up to 40 MPH. Another Red Flag Warming is likely to be issued later tonight for the same areas for Wednesday as low relative humidity and breezy to windy conditions remain. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 74 52 80 53 / 10 0 0 0 Austin Bergstrom Intl Airport 73 50 79 49 / 10 0 0 0 New Braunfels Muni Airport 76 51 82 51 / 0 0 0 0 Burnet Muni Airport 70 49 77 51 / 10 0 0 0 Del Rio Intl Airport 83 53 88 58 / 0 0 0 0 Georgetown Muni Airport 71 50 77 51 / 10 0 0 0 Hondo Muni Airport 79 48 85 51 / 0 0 0 0 San Marcos Muni Airport 75 49 80 49 / 10 0 0 0 La Grange - Fayette Regional 74 50 77 50 / 20 0 0 0 San Antonio Intl Airport 75 50 82 53 / 0 0 0 0 Stinson Muni Airport 78 51 82 53 / 0 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Short-Term...27 Long-Term...Brady Aviation...27
Hazardous weather outlook, Apr 9, 3:13 AM CDT, 22 hours before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 313 AM CDT Tue Apr 9 2024 TXZ171>173-183>194-202>209-217>225-228-100815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 313 AM CDT Tue Apr 9 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Rounds of scattered strong to severe storms will be possible today and tonight across central and eastern half of South-Central Texas. All modes of severe weather are possible, including a risk of isolated tornadoes. However, large to very large hail will remain the greatest hazard. Locally heavy rainfall with stronger or training thunderstorms could lead to isolated flooding as well. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Strong northwesterly winds following in the wake of a cold front on Wednesday could lead to gusts up to 40 mph and a possible Wind Advisory across portions of South-Central Texas. Critical fire weather conditions could develop Wednesday afternoon as well out west due to the combination of strong northwesterly winds and low humidity pending area rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to utilize social media outlets to report severe weather.
In the hours before
Local storm report, Apr 9, 11:35 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1135 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM Hail 2 N Seguin 29.60N 97.97W
04/09/2024 E1.00 Inch Guadalupe TX Emergency Mngr
1 inch hail reported near the 2700 block of
N Guadalupe Street.
&&
EHSpecial weather statement, Apr 9, 11:45 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1145 PM CDT Tue Apr 9 2024
TXZ205-220>222-100530-
Karnes TX-Bexar TX-Atascosa TX-Wilson TX-
1145 PM CDT Tue Apr 9 2024
...A strong thunderstorm will impact portions of central Karnes,
Atascosa, Wilson and southeastern Bexar Counties through 1230 AM
CDT...
At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pleasanton, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pleasanton, Floresville, Jourdanton, Poteet, Karnes City, Poth,
Charlotte, Stockdale, Christine, Kosciusko, Campbellton, Nixon, St.
Hedwig, Elmendorf, La Vernia, Falls City, Cestohowa, Sutherland
Springs, Leming, and Pandora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2866 9880 2909 9880 2944 9815 2936 9811
2938 9809 2938 9786 2935 9786 2911 9762
2900 9775 2864 9831
TIME...MOT...LOC 0444Z 262DEG 30KT 2895 9847
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BRADYLocal storm report, Apr 9, 11:46 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1146 PM CDT Tue Apr 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Tstm Wnd Gst 3 E Castle Hills 29.53N 98.47W
04/09/2024 M62 MPH Bexar TX Public
Measured at KSAT.
&&
29Special weather statement, Apr 10, 12:22 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1222 AM CDT Wed Apr 10 2024
TXZ220>224-100615-
Karnes TX-Atascosa TX-De Witt TX-Gonzales TX-Wilson TX-
1222 AM CDT Wed Apr 10 2024
...Strong thunderstorms will impact portions of DeWitt, Karnes,
southern Gonzales, southeastern Atascosa and central Wilson Counties
through 115 AM CDT...
At 1222 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gonzales to near Tulsita. Movement was
east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuero, Yoakum, Kenedy, Karnes City, Poth, Yorktown, Stockdale,
Campbellton, Kosciusko, Nixon, Runge, Falls City, Smiley, Nordheim,
Pandora, Gillett, Cestohowa, Cheapside, Thomaston, and Hochheim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2887 9730 2892 9742 2867 9778 2872 9792
2869 9801 2879 9810 2862 9833 2864 9834
2868 9844 2938 9788 2938 9723 2911 9698
TIME...MOT...LOC 0522Z 267DEG 36KT 2945 9738 2870 9783
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BRADYSpecial weather statement, Apr 10, 12:25 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Wed Apr 10 2024
TXZ193-194-208-209-223-225-100630-
Caldwell TX-Lavaca TX-Bastrop TX-Fayette TX-Gonzales TX-Lee TX-
1225 AM CDT Wed Apr 10 2024
...Strong thunderstorms will impact portions of southeastern
Caldwell, southeastern Bastrop, northern Gonzales, south central Lee,
Fayette and northern Lavaca Counties through 130 AM CDT...
At 1225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Rosanky to Waelder to near
Hochheim. Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lockhart, Gonzales, Luling, La Grange, Smithville, Schulenburg,
Hallettsville, Shiner, Flatonia, Moulton, Waelder, Fayetteville,
Round Top, Sublime, Palmeto State Park, Rosanky, Muldoon, Cistern,
Brownsboro, and Carmine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2963 9687 2961 9684 2958 9683 2958 9679
2938 9661 2938 9773 2964 9761 2989 9767
3016 9679 3014 9677 3015 9671 3017 9669
3015 9668 3014 9665 3008 9663 2996 9657
TIME...MOT...LOC 0525Z 255DEG 37KT 2992 9748 2970 9729 2938 9736
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
BRADYSpecial weather statement, Apr 10, 1:13 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
113 AM CDT Wed Apr 10 2024
TXZ223>225-100700-
Lavaca TX-De Witt TX-Gonzales TX-
113 AM CDT Wed Apr 10 2024
...Strong thunderstorms will impact portions of DeWitt, east central
Gonzales and southern Lavaca Counties through 200 AM CDT...
At 113 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Shiner to Schroeder. Movement was east at
30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cuero, Yoakum, Thomaston, Ezzell, Hochheim, Cheapside, Speaks,
Koerth, Edgar, Terryville, Meyersville, Sweet Home, Dreyer,
Arneckville, Vienna, Concrete, and Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Texas.
&&
LAT...LON 2908 9692 2907 9694 2910 9698 2887 9730
2893 9741 2938 9741 2938 9660 2934 9656
TIME...MOT...LOC 0613Z 257DEG 27KT 2946 9709 2882 9723
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BRADYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:04 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 9, 7:10 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 9, 7:19 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis, Williamson | 56 min |
| Apr 9, 7:37 PM CDT | Special Weather Statement | EWX | Blanco | 53 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 47 min |
| Apr 9, 7:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis | 47 min |
| Apr 9, 7:55 PM CDT | Areal Flood Advisory | EWX | Burnet, Travis, Williamson | 3 hr |
| Apr 9, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee, Travis, Williamson | 52 min |
| Apr 9, 8:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays, Travis | 51 min |
| Apr 9, 8:24 PM CDT | Special Weather Statement | EWX | Blanco | 51 min |
| Apr 9, 8:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Hays, Travis | 63 min |
| Apr 9, 8:56 PM CDT | Severe Thunderstorm Warning | EWX | Lee, Williamson | 49 min |
| Apr 9, 8:57 PM CDT | Special Weather Statement | EWX | Kendall | 63 min |
| Apr 9, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 45 min |
| Apr 9, 9:13 PM CDT | Special Weather Statement | EWX | Medina | 47 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Hays, Kendall | 29 min |
| Apr 9, 9:22 PM CDT | Special Weather Statement | EWX | Bastrop | 53 min |
| Apr 9, 9:28 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee, Travis, Williamson | 62 min |
| Apr 9, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina, Uvalde | 66 min |
| Apr 9, 9:44 PM CDT | Special Weather Statement | EWX | Dimmit, Frio | 61 min |
| Apr 9, 9:46 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 59 min |
| Apr 9, 10:03 PM CDT | Special Weather Statement | EWX | Dimmit | 57 min |
| Apr 9, 10:15 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 9, 10:18 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Guadalupe, Medina | 57 min |
| Apr 9, 10:25 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
| Apr 9, 10:26 PM CDT | Wind Advisory | EWX | Bandera, Blanco, Burnet, Dimmit, Edwards, Frio and 11 more | 21 hr |
| Apr 9, 10:50 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 40 min |
| Apr 9, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe, Wilson | 47 min |
| Apr 9, 11:04 PM CDT | Special Weather Statement | EWX | Atascosa, Frio | 41 min |
| Apr 9, 11:13 PM CDT | Special Weather Statement | EWX | Wilson | 47 min |
| Apr 9, 11:17 PM CDT | Areal Flood Advisory | EWX | Bexar, Guadalupe | 2 hr |
| Apr 9, 11:40 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 50 min |
| Apr 9, 11:45 PM CDT | Special Weather Statement | EWX | Atascosa, Wilson | 45 min |
| Apr 10, 12:22 AM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 53 min |
| Apr 10, 12:25 AM CDT | Special Weather Statement | EWX | Caldwell, Fayette, Gonzales, Lavaca | 65 min |
| Apr 10, 1:26 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 2 hr |
| Apr 10, 1:28 AM CDT | Special Weather Statement | EWX | Fayette | 47 min |
| Apr 10, 2:15 AM CDT | Special Weather Statement | EWX | Lee | 30 min |
| Apr 10, 3:00 AM CDT | Red Flag Warning | EWX | Dimmit, Kinney, Maverick, Val Verde, Zavala | 17 hr |
Nearby
Special Weather Statements in Texas, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.